Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xsmellytacox

Going on accutane again....possibly

Recommended Posts

Hi all,

I haven't been on here in quite a while because my acne pretty much cleared up after being on accutane a year ago. But........IT CAME BACK :(

Accutane is a miracle drug I believe but I knew going into it that in some stubborn cases, a second (hopefully not a third) course is needed....and I think I need it.

My skin is not nearly as bad as before but it has been getting progressively worse over the last few months and I do not want to wait until it is once again absolutely terrible to make an appointment.

So I'll be on here again :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×